# SDR CA951103101

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- System (JASC): 7120 · Engine Mount Section
- Part: Tripod Mount
- Part number: 204060157001
- Condition: Cracked
- Location: Top Inside Leg
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TRIPOD ENGINE MOUNT INSIDE LEG BROKEN WHERE LEG IS WELDED TO THE UPPER BEARING MOUNT. REPLACEMENT TRIPOD INSTALLED AND A MISALIGNMENT WAS NOTED AT THE ATTACHMENT POINT CAUSING A PRELOAD ON THE MOUNT.
